# SDR SWIA202164160

- Difficulty date: November 22, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL600*
- Aircraft serial: 10170
- Aircraft time: 45,335 hours, 29,694 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: None
- Condition: Seized
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK 1-3 TOP FWD ROLLER SEIZED   (C CHECK RO 02-03-22)   REPLACED WITH NEW TOP FWD SLAT TRACK ROLLER ON RH SLAT TACK 1-3 REF CRJ 700 AMM 27-81-43-400-801-A01, OPS TEST GOOD AT THIS TIME.
